# SDR FDKA200711338

- Difficulty date: November 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,708 hours, 15,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6106 MCO - EMERGENCY LIGHT AT ROW 11 CENTER AISLE INOP.  MX REMOVED AND REPLACED LAMP, OPS CK GOOD.
